# SDR TWAA9737003

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Chair Track
- Condition: Corroded
- Location: Bs 200-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16, FOUND CORROSION ON RT OUTBOARD CHAIR TRACK, STATION 200-800.  REMOVED AND REPLACED CHAIR TRACK PER SRM 53-05, FIGURE 4F AND TWA STANDARD PRACTICES.  (M)
